# SDR FDEA200908253083

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1008
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620, FRAME LWR FLANGE OUTBD OF STR 26L, OUTBD HOLE E.D. WILL NOT ALLOW   ACCOMPLISHMENT OF PTF CONVERSION, PRE- EXISTING INSTALL. BS. 620, FRAME, LOWER FLANGE O/B OF S26L, O/B HOLE S.E.D. WAS ACCOMPLISHED ON   MAE MOD W/C  NR 118250287DSSR08, AND MAE EA NR 757-5332-16-2205, REV-, DATE 07/28/2009,  THIS N/R IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.
